# SDR DALA2024100809772

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,546 hours, 5,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 23 IS CORRODED AT FR74. REF SSI:53-61-43-01, NO PREVIOUS REWORK NOTED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0571:5300-2015/004 00460 REMOVED AND REPLACED SEAT TRACK PER A220 ASRP 53-61-49- 00AAA-041A-A ITEM 2 AND A220 DWG C01342701. (LP# 0590869)
